# SDR IPXA2022090886012

- Difficulty date: September 7, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300*
- Aircraft serial: 0832
- Aircraft time: 23,164 hours, 14,278 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Panel
- Part number: 54611391200
- Condition: Cracked
- Location: Fairing 423bl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CFAIRING 423BL HAS 7 CRACKS ON LOUVER AREAREPAIRED ON VT MAE TRAVELER T221/1634128 IAW SRM 51-40-21
